American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37A20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] J. Janssen, A. Quas and R. Yassawi. Bratteli diagrams where random orders are imperfect. Proc. Amer. Math. Soc. 145 (2017) 721-735.
Abstract, references, and article information   
View Article: PDF

[2] Alexandre I. Danilenko. Furstenberg entropy values for nonsingular actions of groups without property (T). Proc. Amer. Math. Soc. 145 (2017) 1153-1161.
Abstract, references, and article information   
View Article: PDF

[3] Lewis Bowen. Simple and large equivalence relations. Proc. Amer. Math. Soc. 145 (2017) 215-224.
Abstract, references, and article information   
View Article: PDF

[4] Amichai Eisenmann and Yair Glasner. Generic IRS in free groups, after Bowen. Proc. Amer. Math. Soc. 144 (2016) 4231-4246.
Abstract, references, and article information   
View Article: PDF

[5] Gábor Elek. Full groups and soficity. Proc. Amer. Math. Soc. 143 (2015) 1943-1950.
Abstract, references, and article information   
View Article: PDF

[6] S. Bezuglyi and O. Karpel. Orbit equivalent substitution dynamical systems and complexity. Proc. Amer. Math. Soc. 142 (2014) 4155-4169. MR 3266986.
Abstract, references, and article information   
View Article: PDF

[7] Clinton T. Conley and Benjamin D. Miller. An antibasis result for graphs of infinite Borel chromatic number. Proc. Amer. Math. Soc. 142 (2014) 2123-2133.
Abstract, references, and article information   
View Article: PDF

[8] Meirong Zhang, Zuohuan Zheng and Zhe Zhou. Semi-uniform sub-additive ergodic theorems for discontinuous skew-product transformations. Proc. Amer. Math. Soc. 141 (2013) 3195-3206.
Abstract, references, and article information   
View Article: PDF

[9] Adrian Ioana and Stefaan Vaes. Rigid actions need not be strongly ergodic. Proc. Amer. Math. Soc. 140 (2012) 3283-3288.
Abstract, references, and article information   
View Article: PDF

[10] Matthew Nicol and Tomas Persson. Smooth Livšic regularity for piecewise expanding maps. Proc. Amer. Math. Soc. 140 (2012) 905-914. MR 2869074.
Abstract, references, and article information   
View Article: PDF

[11] Ionut Chifan and Adrian Ioana. On a question of D. Shlyakhtenko. Proc. Amer. Math. Soc. 139 (2011) 1091-1093. MR 2745659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Greg Hjorth. The Furstenberg lemma characterizes amenability. Proc. Amer. Math. Soc. 134 (2006) 3061-3069. MR 2231633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Michael Ray Oliver. Borel cardinalities below $c_0$. Proc. Amer. Math. Soc. 134 (2006) 2419-2425. MR 2213716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Sébastien Gouëzel. Regularity of coboundaries for nonuniformly expanding Markov maps. Proc. Amer. Math. Soc. 134 (2006) 391-401. MR 2176007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ryotaro Sato. A remark on real coboundary cocycles in $L^{\infty}$-space. Proc. Amer. Math. Soc. 131 (2003) 231-233. MR 1929042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Rita Solomyak. A short proof of ergodicity of Babillot-Ledrappier measures. Proc. Amer. Math. Soc. 129 (2001) 3589-3591. MR 1860491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia